# SDR SWAA2016071853906

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 24,484 hours, 14,525 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 543307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW MAINTENANCE.
